# SDR 20001030SH016

- Difficulty date: October 13, 2000
- Submitted: October 30, 2000
- Operation: General aviation
- Aircraft: N4516F
- Make and model: Piper PA-34-200T
- Aircraft serial: 347670340
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Condition: Contaminated
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

ACFT FLYING AT 13,000 FEET AROUND ZERO DEGREES FAHRENHEIT, RT ENGINE POWER FLUX AND LOST POWER.  ACFT LANDED WITHOUT INCIDENT.  INSPECTION OF FUEL SYSTEM AROUND 18 HOURS LATER AND AFTER RUN-UP CHECK ABOUT 1 HR LATER, FOUND WATER DROPLET IN FUEL FILTER BOWL, PILOT HAD HAD ACFT SERVICED WITH FUEL BEFORE FUEL TRUCK RAN OUT OF FUEL IN TANK.  WHILE FUELING, RT WING, DRAINED FUEL AND FLUSHED TANKS.  SUBMITTER STATED PILOT WAS USING ANTI-ICING ADDITIVE FOR FUEL AT THIS TIME TO PREVENT IT FROM HAPPENING AGAIN WHEN WEATHER CONDUCIVE TO FREEZING.  CAUSE OF TROUBLE MAY HAVE BEEN FROZEN WATER IN FUEL STRAINING BOWL.  RECHECKED BOWL 5 HRS LATER, NO WATER.  (X)
